Discussions that mention prozac

Depression board


I have had depression for many years, but several years ago I went on Paxil and Serzone as a combination and felt wonderful! I remember feeling more at peace and happy than ever in my life. I was sleeping well, which has been a big issue for me. I went off the Serzone last fall since it had been pulled by the FDA for liver problems. I also went off Paxil shortly afterward. (The withdrawal from Paxil was tough, to say the least!) I was hoping I could go without meds, but I bottomed out. Since Christmas I've been trying lots of different meds, including Buspar, Effexor, Celexa, Prozac, and now Cymbalta. Insomnia is a huge problem for me on all these meds. Has anyone had issues with insomnia as a side effect of ad's and found something that didn't cause the insomnia? I think there was something about the Serzone that really worked for me, but I can't risk the possible liver problem. Thanks for any help!
Quote from BarbJH:
I have had depression for many years, but several years ago I went on Paxil and Serzone as a combination and felt wonderful! I remember feeling more at peace and happy than ever in my life. I was sleeping well, which has been a big issue for me. I went off the Serzone last fall since it had been pulled by the FDA for liver problems. I also went off Paxil shortly afterward. (The withdrawal from Paxil was tough, to say the least!) I was hoping I could go without meds, but I bottomed out. Since Christmas I've been trying lots of different meds, including Buspar, Effexor, Celexa, Prozac, and now Cymbalta. Insomnia is a huge problem for me on all these meds. Has anyone had issues with insomnia as a side effect of ad's and found something that didn't cause the insomnia? I think there was something about the Serzone that really worked for me, but I can't risk the possible liver problem. Thanks for any help!


:wave: I had really bad insomnia on Lexapro. When my doctor prescribed the Lexapro, he also prescribed sleeping pills, which were great, until I ran out :). Perhaps you could discuss your sleeping problems with your doctor and see if s/he could prescribe some kind of sedative. Also, sometimes changing the time of day that one takes the AD's can help with the insomnia. If you haven't taken any of the drugs for long, the insomnia may wear off in a couple of weeks. I suffer from insomnia, and I understand how much losing sleep can affect your life. I feel for you. I hope you're able to find something that works.

Take care,

EoR
im on prozac and when i first started taking it was exhausted all the time and also couldnt sleep!! argh anyway, i started taking the meds at nite and since then my sleep has improved greatly! i still get slightly tired sometimes and also do have some sleepless nites but no way near as many, maybe if ur not already u should try taking ad's at nite a couple of hours before u got to bed :)

Brett :angel: